# SDR 2001UALA00507

- Difficulty date: April 14, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 27,678 hours, 20,593 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED EXCESSIVE MATERIAL REMOVED AT FUSELAGE STA 415 STRINGER 2RT.  ACCOMPLISHED FUSELAGE SKIN FLUSH REPAIR.  MAJOR REPAIR ACCOMPLISHED.
